On lifting of automorphic forms
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 1, Talk no. 13, 6 p.
@article{SDPP_1976-1977__18_1_A10_0,
     author = {Saito, Hiroshi},
     title = {On lifting of automorphic forms},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {18},
     number = {1},
     year = {1976-1977},
     note = {talk:13},
     zbl = {0373.10015},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1976-1977__18_1_A10_0}
}
Saito, Hiroshi. On lifting of automorphic forms. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 18 (1976-1977) no. 1, Talk no. 13, 6 p. http://www.numdam.org/item/SDPP_1976-1977__18_1_A10_0/

[1] Asai (T.). - On the Doi-Naganuma lifting associated with imaginary quadratic fields (à paraître). | Zbl 0357.10013

[2] Doi (K.) and Naganuma (H.). - On the functional equation of certain Dirichlet series, Inventiones Math., t. 9, 1969, p. 1-14. | MR 253990 | Zbl 0182.54301

[3] Jacquet (H.). - Automorphic forms on GL(2) . - Berlin, Springer-Verlag, 1972 (Lecture Notes in Mathematics, 287). | MR 562503 | Zbl 0243.12005

[4] Kudla (S.). - Theta-functions and Hilbert modular forms (à paraitre). | Zbl 0371.10021

[5] Langlands (R.P.). - Base change for GL(2) (à paraître). | Zbl 0444.22007

[6] Naganuma (H.). - On the coincidence of two Dirichlet series associated with cusp forms of Hecke's "Neben"-type and Hilbert modular forms over a real quadratic field, J. Math. Soc. Japan, t. 25, 1973, p. 547-555. | MR 332661 | Zbl 0259.10023

[7] Saito (H.). - Automorphic forms and algebraic extensions of number fields, Lectures in Mathematics, Dept of Math., Kyoto University (à paraître). | Zbl 0381.10025

[8] Shimizu (H.). - On zeta functions of quaternion algebras, Annals of Math., t. 81, 1965, p. 166-193. | MR 171771 | Zbl 0201.37903

[9] Shimura (G.). - On Dirichlet series and abelian varieties attached to automorphic forms, Annals of Math., t. 76, 1962, p. 237-294. | MR 193071 | Zbl 0142.05501

[10] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions. - Princeton, Princeton University Press, 1971 (Publications of the Mathematical Society of Japan, 11). | MR 1291394 | Zbl 0221.10029

[11] Shintani (T.). - On lifting of holomorphic automorphic forms, "United-States - Japan seminar on application of automorphic forms to number theory [1975. Ann Arbor]" (à paraître).

[12] Zagier (D.). - Modular forms associated to real quadratic fields, Inventiones Math., t. 30, 1975, p. 1-46. | MR 382174 | Zbl 0308.10014